# SDR ABXA070380

- Difficulty date: November 6, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,310 hours, 42,697 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 99234847
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR CRACKED IN RADIUS (LOWER FORWARD AT LOCK MECHANISM ON INNER PAN).  REPAIRED FORWARD LOWER CARGO DOOR IAW DC9 SRM 52-05.
